The oscillatoriness and non-oscillatoriness of the solutions of vector differential equations
Differencialʹnye uravneniâ, Tome 7 (1971) no. 6, pp. 961-969 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1971_7_6_a1,
     author = {Yu. I. Domshlak},
     title = {The oscillatoriness and non-oscillatoriness of the solutions of vector differential equations},
     journal = {Differencialʹnye uravneni\^a},
     pages = {961--969},
     year = {1971},
     volume = {7},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1971_7_6_a1/}
}
TY  - JOUR
AU  - Yu. I. Domshlak
TI  - The oscillatoriness and non-oscillatoriness of the solutions of vector differential equations
JO  - Differencialʹnye uravneniâ
PY  - 1971
SP  - 961
EP  - 969
VL  - 7
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DE_1971_7_6_a1/
LA  - ru
ID  - DE_1971_7_6_a1
ER  - 
%0 Journal Article
%A Yu. I. Domshlak
%T The oscillatoriness and non-oscillatoriness of the solutions of vector differential equations
%J Differencialʹnye uravneniâ
%D 1971
%P 961-969
%V 7
%N 6
%U http://geodesic.mathdoc.fr/item/DE_1971_7_6_a1/
%G ru
%F DE_1971_7_6_a1
Yu. I. Domshlak. The oscillatoriness and non-oscillatoriness of the solutions of vector differential equations. Differencialʹnye uravneniâ, Tome 7 (1971) no. 6, pp. 961-969. http://geodesic.mathdoc.fr/item/DE_1971_7_6_a1/